# SDR YENA20151007448

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 26,628 hours, 16,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FWD CARGO DOOR HAS CORROSION ON BEAM AT AREA BY AFT DOOR LATCH.  R & R THE BEAM IAW SRM 51-43-02 51-21-02 & 51-23-06.
